Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Severe pain on the right of head post weeks of long hours of air travel. Help?

Hello - I flew home from my holiday early hours of last Tuesday (25th Sept). The flight lasted 4 hours, but during the flight and now 1 1/2 weeks later, I m suffering from a severe headache/pain in the right hand side of my head. I have been to the GP who checked behind my eyes & said they were fine, and told me to go back in a week if the pain is still there. That was on Tuesday..! Can you help as I m looking to head to A&E after work tonight...thank you
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
The symptoms may or may not be related to flying - the situation though is suggestive
They have no reason to last more than a week...or with pain
It is wise to see a doctor - preferably a Neurologist. You may need MRI or CT scan of brain - considering severity and duration
Good luck
Answered: Mon, 8 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor